Top 8 Tylenol Regular Strength Tablets – Migraine Relief

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

90 ct, Pain Reliever & Fever Reducer, Tylenol Regular Strength Liquid Gels with 325 mg Acetaminophen

#ad
Tylenol #ad - This oral pain reliever can be used by adults and children who are 6 years and older. Each liquid-filled gel capsule contains 325 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.

Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, cramps and pain caused by the common cold.990-count bottle of tylenol regular Strength Liquid Gels with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand for pain relief.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4.5 Inches
Length2.75 Inches
Weight0.36 Pounds
Width2.75 Inches
Part Number300450487902
Model300450487902

2. Tylenol

#ad

Tylenol Regular Strength Liquid Gels, 20 Count

#ad
Tylenol #ad - Relieves minor arthritis pain, menstrual cramps, muscular pain, and headache. Temporarily reduces fever. Pain reliever brand recommended by doctors. 325 mg of acetaminophen per gel capsule. Temporary relief from minor aches and pains.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height3.14 Inches
Length1.7 Inches
Weight0.1 Pounds
Width1.7 Inches
Part NumberI00001436
ModelI00001436

3. Tylenol

#ad

Acetaminophen Pain Reliever & Fever Reducer, Tylenol Regular Strength Tablets, 100 ct

#ad
Tylenol #ad - Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever. This oral pain reliever can be used by adults and children who are 6 years and older.

Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold. Each pain relief tablet contains 325 mg of acetaminophen for effective, pain relief, and has an excellent safety profile when used as directed. 100-count bottle of tylenol regular Strength Tablets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height3.2 Inches
Length1.7 Inches
Weight0.1 Pounds
Width1.7 Inches
Part NumberI00001441

4. Tylenol

#ad

Acetaminophen Pain Reliever & Fever Reducer, Tylenol Regular Strength Tablets, 100 ct

#ad
Tylenol #ad - 100-count bottle of tylenol regular Strength Tablets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.

Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold. This oral pain reliever can be used by adults and children who are 6 years and older. Each pain relief tablet contains 325 mg of acetaminophen for effective, pain relief, and has an excellent safety profile when used as directed. Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height1.7 Inches
Length3.2 Inches
Weight0.1 Pounds
Width1.8 Inches
Part Number1343722
Model300450496607

5. Tylenol

#ad

Pain Reliever & Fever Reducer, 90 ct, Tylenol Regular Strength Liquid Gels with 325 mg Acetaminophen

#ad
Tylenol #ad - 90-count bottle of tylenol regular Strength Liquid Gels with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.

Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, cramps and pain caused by the common cold. This oral pain reliever can be used by adults and children who are 6 years and older. Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand for pain relief. Each liquid-filled gel capsule contains 325 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4.5 Inches
Length2.75 Inches
Weight0.36 Pounds
Width2.75 Inches
Part Number300450487902
Model300450487902

6. Tylenol

#ad

Tylenol Regular Strength Tablets, Acetaminophen Pain Reliever & Fever Reducer, 100 ct

#ad
Tylenol #ad - This oral pain reliever can be used by adults and children who are 6 years and older. Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction.

Each pain relief tablet contains 325 mg of acetaminophen for effective, pain relief, and has an excellent safety profile when used as directed. 100-count bottle of tylenol regular Strength Tablets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad

7. Rite Aid

#ad

100 Tablets | Pain Reliever and Fever Reducer | Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products, Rite Aid Regular Strength Pain Relief Acetaminophen, 325mg

#ad
Rite Aid #ad - This aspirin-free arthritis pain relief, and muscle pain relief medicine is formulated without aspirin. No asprin: each tablet contains 325 mg of pain relieving, back pain relief, joint pain relief, fever reducing acetaminophen without any aspirin. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for reliable pain relief.

Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain and makes these tablets ideal for use both at home and on-the-go. Lenol: get the same pain relief as the regular strength national brand pain reliever. Pain reliever & fever reducer: rite aid regular Strength Acetaminophen tablets reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.

Regular strength: compare rite aid’s regular strength Acetaminophen to the active ingredient in the leading national brand. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Compare to tyeasy-open bottle: when you need pain relief, you want a quick and easy bottle to open. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.14 Pounds
Part Number011822317641

8. TIME-CAP LABS, INC.

#ad

Minor Pain of Arthritis, Acetaminophen Tablet 325 MG 1000 Count, Common Cold, Regular Strength Pain Relief, Timely, Compared to Regular Strength Tylenol, Menstrual Cramps, Muscular Aches

#ad
TIME-CAP LABS, INC. #ad - An easy way to be pain-free … find pain relief in a bottle of this Acetaminophen 325mg. Toothache? backache? acetaminophen relieves minor aches and pains due to headache, muscular aches, toothache, backache, the common cold, minor pain of arthritis, and premenstrual and menstrual cramps.

1000 tablets are plenty enough to provide long-term relief for the family. Highest quality at great prices. Dealing with a fever? acetaminophen temporarily reduces fever, and relieves those aches and pains caused by minor pain of arthritis. These otc medications & treatments provide the same efficacy as your usual branded acetaminophen regular strength.

Let that fever subside. Take as directed on the bottle. One in every medicine cabinet. Make sure every medicine cabinet and first-aid kit has these great pain relief tablets. After all, your health shouldn't come at a cost. Relieve minor aches and pains.
BrandTIME-CAP LABS, INC. #ad
ManufacturerTIME-CAP LABS, INC. #ad
Height6.25 Inches
Length3 Inches
Width3 Inches